Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Iversen's formula for the second Chern classes of regular surfaces in any characteristic

Author: I. B. Zhukov
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 5.
Journal: St. Petersburg Math. J. 19 (2008), 775-791
MSC (2000): Primary 14J29
Published electronically: June 25, 2008
MathSciNet review: 2381944
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The formula mentioned in the title is proved.

References [Enhancements On Off] (What's this?)

  • [Br] J.-L. Brylinski, Théorie du corps de classes de Kato et revêtements abéliens de surfaces, Ann. Inst. Fourier (Grenoble) 33 (1983), no. 3, 23-38. MR 0723946 (85f:11088)
  • [D] P. Deligne, Letter to L. Illusie of 28.11.76, not published.
  • [F] William Fulton, Intersection theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 2, Springer-Verlag, Berlin, 1998. MR 1644323
  • [GK] G.-M. Greuel and H. Kröning, Simple singularities in positive characteristic, Math. Z. 203 (1990), no. 2, 339–354. MR 1033443,
  • [H] Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • [L] G. Laumon, Semi-continuité du conducteur de Swan (d'après P. Deligne), Astérisque 83 (1981), 173-219. MR 0629128 (83g:14007)
  • [K] H. Kurke, Vorlesungen über algebraische Flächen, Teubner-Texte Math., Bd. 43, BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1982. MR 0680403 (84e:14029)
  • [Ii] S. Iitaka, Algebraic geometry. An introduction to birational geometry of algebraic varieties, Grad. Texts in Math., Bd. 76, Springer-Verlag, New York-Berlin, 1982. MR 0637060 (84j:14001)
  • [Iv] Birger Iversen, Numerical invariants and multiple planes, Amer. J. Math. 92 (1970), 968–996. MR 0296074,
  • [P] A. N. Parshin, Chern classes, adèles and $ L$-functions, J. Reine Angew. Math. 341 (1983), 174-192. MR 0697316 (85c:14015)
  • [Sa] Pierre Samuel, Singularités des variétés algébriques, Bull. Soc. Math. France 79 (1951), 121–129 (French). MR 0052832
  • [Se] Jean-Pierre Serre, Corps locaux, Publications de l’Institut de Mathématique de l’Université de Nancago, VIII, Actualités Sci. Indust., No. 1296. Hermann, Paris, 1962 (French). MR 0150130
  • [Sh] Igor R. Shafarevich, Basic algebraic geometry. 1, 2nd ed., Springer-Verlag, Berlin, 1994. Varieties in projective space; Translated from the 1988 Russian edition and with notes by Miles Reid. MR 1328833
    Igor R. Shafarevich, Basic algebraic geometry. 2, 2nd ed., Springer-Verlag, Berlin, 1994. Schemes and complex manifolds; Translated from the 1988 Russian edition by Miles Reid. MR 1328834
  • [Y] Hiroshi Yamada, Rational sections and Chern classes of vector bundles, J. Math. Kyoto Univ. 6 (1967), 295–312. MR 0209298,

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 14J29

Retrieve articles in all journals with MSC (2000): 14J29

Additional Information

I. B. Zhukov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospekt 28, Staryĭ Peterhof, St. Petersburg 198504, Russia

Keywords: Euler characteristic, Chern class, ferocious ramification, wild different
Received by editor(s): May 23, 2007
Published electronically: June 25, 2008
Dedicated: Dedicated to the 100th anniversary of D. K. Faddeev’s birth
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society